Tidal Flow in Exponentially Varying Estuaries

by Wen-Hsiung Li, (M.ASCE), Prof.; Dept. of Civ. Engrg., Syracuse Univ., Syracuse, NY,
Michael E. Kozlowski, Grad. Asst.; Dept. of Civ. Engrg., Syracuse Univ., Syracuse, NY,

Serial Information: Journal of the Hydraulics Division, 1974, Vol. 100, Issue 11, Pg. 1649-1676

Document Type: Journal Paper

Abstract: Estuaries with negligible freshwater flow and insignificant diurnal inequality are considered. With flow resistance according to Manning's formula, and governing equations according to the small-amplitude shallow-water theory, solutions are obtained for the tidal flow in estuaries with the cross section decreasing exponentially upstream.

Subject Headings: Tides | Estuaries | Flow resistance | Fresh water | Load and resistance factor design | Shallow water | Rivers and streams |

Services: Buy this book/Buy this article


Return to search